I just recently started on Belviq (1X day, 3 days now). I really find reading the experiences of others very helpful and encouraging. But also find myself wondering things like, "How long has this person been on Belviq, What dosage? Male or Female? Exercise or No? Major Diet Changes? Etc. I would really appreciate all specifics you guys might offer. Thanx!!
What were the circumstances of your experience with Belviq?
- 22 Oct 2013 by Tazzee61
- 31 March 2015
Hi, Tazz! I've been taking Belviq for just over a month. I take it 2X a day.10 mg each time. I haven't been able to treadmill or use my air stepper becz I'm dealing with plantar fasciitis. I've been eating what I usually eat but much less. I've lost 8 lbs. The loss of appetite started 2 or 3 days in to Belviq.
The first weeks I experienced dizziness, fatigue and always feeling cold. By a month those side effects went away. Once I fall asleep I'm out like a light. I'm sleeping 9 to 10 hrs a night.
I'm not losing lots of weight quickly as some are, but 8 lbs a month isn't too bad!
I am a female in my 40's who's been on Belviq almost 3 weeks. I am taking 2 pills daily.
During this time, I have lost 10 pounds (with a 2 pound re-gain while I waited three days for the pharmacy to get my meds back in stock after the trial.) I started at 218 and dropped to 207.4. I've not been exercising yet - - mainly because I have been traveling like a crazy person.
As far as diet changes... well, the biggest change is in my craving for sugar and fat. I don't get the night-time munchies anymore and although I DO get hungry (I'm not one of those lucky ones who completely lost their appetite), I don't seem to have a problem being satisfied by much smaller portions. Technically, I am eating the same things without the accompaniment of added junk food. I know it might sound dumb, but it's things like being able to go to Starbucks and not buy a scone with my non-fat latte.
Honestly, the effect was so subtle, I wasn't really sure if it was my own willpower or the meds... until I ran out for a few days. Sadly, the craving for junk food returned within about 24 hours. I honestly think I have some sort of addition to the crap food that Belviq takes away. :(
You didn't ask, but I will mention the side effects I experienced. Headache (lasted about a week; relieved with ibuprofen), dizziness (also a week), fatigue (that's still there a little) and after about 1-2 weeks on the meds I started being really sensitive to cold. My hands and feet were like little icicles. Since I was usually hot, this was new to me!! None of them were deal breakers. On the plus side, Belviq has given me the most restful sleep I've had in a VERY long time.
Anyhow, hope that helps! Good luck. I truly hope it works for you!
I started my Belviq yesterday and it's 2x a day 10 mg each. Because I'm determined to lose this weight, I've already lost 4 pounds. I ate healthy the day I went to see my doctor and yesterday when I first took it, I wanted to see my starting weight and was stunned that I lost 3 pounds. I'm thinking it is only water weight but still... I was happy. My experience right now is the fatigue and the headaches I do get are mostly at night but light. I went to the gym to exercise. I only did swimming because that is what I can tolerate. I need to lose 110 pounds. My determination and commitment to lose this weight is because I'm tired of hurting and me being a woman, I'd like to look nice for my husband. Like you, reading others' experiences helps and is encouraging.
I have been on belviq since March 14 and it is now March 31. I am a female and I have had a weight loss of 5.9 lbs. I started at 248.2 and now I weigh in at 242.3. I've experienced some side effects such as head aches , feeling tired , and dry mouth however these dissipate after a short period of time . I havent made major changes in my diet. I do notice this medication doesn't make me want sweets , soda or carbs too much. I eat a lot more veggies. I haven't started exercising yet however im always on my feet . At first I gained weight with this medication like 2 lbs and then I began losing . This was my experience .
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Oct 2018 • 20 answers
Updated 20 Sep 2013 • 2 answers
Updated 4 May 2015 • 2 answers
Updated 24 Oct 2015 • 2 answers
Updated 1 Apr 2016 • 1 answer